University of Hertfordshire

From the same journal

By the same authors

Representations of twisted Yangians of types B, C, D: I

Research output: Contribution to journalArticle

Links

View graph of relations
Original languageEnglish
Number of pages86
Pages (from-to)2071-2156
JournalSelecta Mathematica, New Series
Journal publication date1 Jul 2017
Volume23
Issue3
Early online date24 Jan 2017
DOIs
Publication statusPublished - 1 Jul 2017

Abstract

We initiate a theory of highest weight representations for twisted Yangians of types B, C, D and we classify the finite-dimensional irreducible representations of twisted Yangians associated to symmetric pairs of types CI, DIII and BCD0.

ID: 15362971